The Unsolvability of the Godel Class with Identity

Warren D. Goldfarb. The Unsolvability of the Godel Class with Identity. Journal of Symbolic Logic, 49(4):1237-1252, 1984.

@article{Goldfarb84:0,
  title = {The Unsolvability of the Godel Class with Identity},
  author = {Warren D. Goldfarb},
  year = {1984},
  researchr = {https://researchr.org/publication/Goldfarb84%3A0},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Logic},
  volume = {49},
  number = {4},
  pages = {1237-1252},
}